Access

You are not currently logged in.

Access JSTOR through your library or other institution:

login

Log in through your institution.

If You Use a Screen Reader

This content is available through Read Online (Free) program, which relies on page scans. Since scans are not currently available to screen readers, please contact JSTOR User Support for access. We'll provide a PDF copy for your screen reader.

Historical Note on a Recurrent Combinatorial Problem

William G. Brown
The American Mathematical Monthly
Vol. 72, No. 9 (Nov., 1965), pp. 973-977
DOI: 10.2307/2313332
Stable URL: http://www.jstor.org/stable/2313332
Page Count: 5
  • Read Online (Free)
  • Download ($19.00)
  • Subscribe ($19.50)
  • Cite this Item
Since scans are not currently available to screen readers, please contact JSTOR User Support for access. We'll provide a PDF copy for your screen reader.
Historical Note on a Recurrent Combinatorial Problem
Preview not available

Page Thumbnails

  • Thumbnail: Page 
973
    973
  • Thumbnail: Page 
974
    974
  • Thumbnail: Page 
975
    975
  • Thumbnail: Page 
976
    976
  • Thumbnail: Page 
977
    977